# SDR VNAA202304181115

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 19,547 hours, 17,600 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL190014
- Condition: Unknown
- Location: 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROX SYSTEM FAULT CAUTION MESSAGE IN FLIGHT / INTERROGATED MDC FOUND B1 CODE: 007191. TROUBLESHOT IAW CRJ 900 FIM 32-32-10-810-A01. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801. OPS CHECK GOOD AT THIS TIME.
